# SDR SWAA2022031172945

- Difficulty date: February 15, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,354 hours, 43,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON STRINGER 7L LOC BS 294.5 PASSENGER CABIN 2022-94941 / [01] CORRECTED STEP 1.REMOVED FITTING 1EA; ANGLE 1EA; STRAP 1EA AND FASTENERS LOCATED BTW BS 294.5 AND 303.9 AT LEVEL OF STR 7L PASSENGER CABIN. IAW SRM B737-700 51-40-02-0G-0. AND PERFORMED VISUAL INSPECTION ON REMOVED PARTS AND ADJACENT AREA AND NO FOUND MORE DAMAGE.;[02] STEP 1 ENTRY BY ERROR.;[03] TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22;[04] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22;[05] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[06] PERFORMED PERMANENT ON STRINGER 7L LOC BTW BS 277 TO BS 294.5 I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[07] CORRECTED STEP 6. PERFORMED REPAIR ON STRINGER 7L LOC BTW BS 277 TO BS 294.5 I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[08] PERFORMED REPAIR CAT B ON STRINGER 7L LOC BTW BS 277 TO BS 294.5 I.A.W SRM B737-700 53-00-03-2R-1 REPAIR 1.  RII ACCOMPLISHED  SEE INDIVIDUAL STEP SIGN OFFS BELOW
